# SDR ASAA2016070717308

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 35,943 hours, 10,654 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6131
- Condition: Failed
- Location: Fuel Qty
- Part time: 28,634 hours, 8,720 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED CENTER TANK QTY INDICATOR INOPERATIVE.  ACFT GROUNDED.  REMOVED & REPLACED THE INDICATOR IAW AMM 28-41-61.  OPS NORMAL.
